# SDR SIMA20140629008

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 30,106 hours, 21,400 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL11382
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF LANDING GEAR FAILED TO RETRACT MOMENTARILY.  PROX SYS 1 FAULT MSG FOLLOWED BY GEAR DISAGREE.  MAIN SHOWED AMBER DASHES, NOSE SHOWED RED DASHES. PERFORMED EMER PROCEDURE.  GEAR RETURNED TO DOWN & LOCKED POSITION.  R & R THE LG  SELECTOR VLV IAW AMM 32-32-10.  PERFORMED OPERATIONS TEST OF LG EXTENSION & RETRACTION SYS IAW AMM 33-30-00.  OPERATIONS CHECKED GOOD.  EMERGENCY LANDING.
